# SDR DALA2019070104012

- Difficulty date: June 29, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,910 hours, 19,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 DOOR 1R WILL NOT ARM. CORRECTIVE ACTION: COULD NOT DUPLICATE , DOOR ARMING AND DISARMING NORMAL. (6009844)
